# SDR SWAA2020121433450

- Difficulty date: November 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT SINGNAL BASE SERVICE DOOR HEADER PANEL AT FWD GALLEY AREA (1 EA).  REPLACED EMERGENCY EXIT SIGNAL BASE SERVICE DOOR HEADER PANEL AT FWD GALLEY AREA (1 EA), IAW B737-700 AMM 33-51-01-960-802.
